# SDR AALA980748

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 0626 - EN ROUTE FLL/LGA, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED AND ACFT DIVERTED AND LANDED OVERWEIGHT MCO WITHOUT FURTHER INCIDENT.  OVERWEIGHT INSPECTION ACCOMPLISHED WITH NO DAMAGE NOTED.  TAIL COMPARTMENT DUCTING INSPECTED AND RIGHT AUGMENTATION INBD AND OTBD VALVE CLAMPS RE-TORQUED.  SYSTEM PLACARDED AND ACFT FERRIED TO TULSA FOR FURTHER EVALUATION PER SPOTTING MESSAGE 04-049.  TULSA MAINTENANCE INSPECTED AND FOUND A CLAMP ON THE CROSSOVER DUCT BELOW ANTI-ICE HIGH TEMPERATURE SWITCH LOOSE.  TIGHTENED CLAMP ON CROSSOVER DUCT AND SYSTEM LEAK CHECKED GOOD.  FUNCTIONAL CHECK FLIGHT REVEALED NO FURTHER LEAKS OR TAIL COMPARTMENT INDICATIONS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
